# SDR DALA2024030803180

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L1 DOOR PANE FWD SIDE BTW #1 BEAM AND UPPER EDGE STA 168. SUMMARY OF NRC 00704: L1 DOOR PAN FWD SIDE BTW #1 BEAM AND UPPER EDGE STA 168 WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 3 REPAIR 3. (LP #0234210)
